# SDR CALA2018011200157

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 51,263 hours, 16,819 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Part number: 129421
- Condition: Inoperative
- Location: Seat 10d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER LIGHT AT SEAT 10D INOPERATIVE.   INSTALLED A NEW  LIGHT ASSEMBLY.
